MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. CLIC BLOOD CHAMBER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

ERIKA DE REYNOSA, S.A. DE C.V. CLIC BLOOD CHAMBER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Catalog Number CL10041021
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility facility administrator (fa) reported a crit line separation between the dialyzer and twister line, causing the patient to lose blood.The fa reported the crit-line did not thread easily onto twister lines, causing a malfunction.The machine itself never alarmed.Upon follow-up, the fa stated staff ound the crit line untwisted and detached from between the arterial end of the 180nre dialyzer (lot number unknown) and the blood chamber, and caused a blood leak to occur.The fa believed the crit-line did not thread easily onto twister lines and somehow untwisted during treatment.The fa stated the event occurred an hour and a half after initiation of hemodialysis (hd) treatment.The hemodialysis (hd) machine, a 2008t, machine did not alarm with any blood leak alert.The patient was dialyzing using fresenius bloodlines.Immediately following the event, treatment was halted and the patient's blood was not returned.The estimated blood loss was approximately 300 ml.Immediately following the event, the patient was sent to the emergency room (er) as a precaution and for observation.The fa stated no medical intervention was required and the patient remained stable.The patient's hemoglobin (hb) count was 11.4 g/dl pre-treatment and 8.3 g/dl post-treatment.The machine has remained in service.The fa stated there was no patient injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The patient was released from the hospital the same day and as of (b)(6) 2026 the patient's hb count is 11.9 g/dl.The blood chamber was discarded and was no longer available to be returned for manufacturer evaluation.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description

Brand Name
CLIC BLOOD CHAMBER
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24422870
Report Number0008030665-2026-00380
Device Sequence Number16104133
Product Code KOC
UDI-Device Identifier00840861100552
UDI-Public00840861100552
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K152953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL10041021
Device Lot Number25SR01174
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 180NRE DIALYZER.; FRESENIUS 180NRE DIALYZER.; FRESENIUS 2008T MACHINE.; FRESENIUS 2008T MACHINE.; FRESENIUS BLOODLINES.; FRESENIUS BLOODLINES.
Patient Age72 YR
Patient SexFemale
Patient Weight102 KG